Header

UZH-Logo

Maintenance Infos

The pole placement problem via PI feedback controllers


Leventides, J; Rosenthal, J; Wang, X (1999). The pole placement problem via PI feedback controllers. International Journal of Control, 72(12):1065-1077.

Abstract

In this paper we study the pole placement problem using generalized PI controllers of a fixed lag k as compensators. We derive a new strong sufficiency condition which guarantees the arbitrary pole assignability of a given system having m inputs p outputs and McMillan degree n. This sufficiency condition misses the theoretical best possible necessary condition by one degree of freedom. The proof of the main result can be used to derive a numerical procedure. This numerical procedure is however very sensitive in the parameters and further research is required to investigate the conditions under which sensitivity occurs and whether the solution can be made more robust in this regard.

Abstract

In this paper we study the pole placement problem using generalized PI controllers of a fixed lag k as compensators. We derive a new strong sufficiency condition which guarantees the arbitrary pole assignability of a given system having m inputs p outputs and McMillan degree n. This sufficiency condition misses the theoretical best possible necessary condition by one degree of freedom. The proof of the main result can be used to derive a numerical procedure. This numerical procedure is however very sensitive in the parameters and further research is required to investigate the conditions under which sensitivity occurs and whether the solution can be made more robust in this regard.

Statistics

Citations

2 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

13 downloads since deposited on 11 Mar 2010
4 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:1999
Deposited On:11 Mar 2010 15:10
Last Modified:05 Apr 2016 13:26
Publisher:Taylor & Francis
ISSN:0020-7179
Publisher DOI:https://doi.org/10.1080/002071799220425

Download

Preview Icon on Download
Preview
Filetype: Postscript (Preprint)
Size: 654kB
View at publisher